# SDR CALA2023011800148

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 68,413 hours, 23,614 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX772816
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 LOW PRESS IN FLT QTY MINS LATER WENT TO 20 PERCENT WHILE PERFORMING HYD FLUID TRANSFER FROM SYSTEM B TO A FOUND REMOVED #1 ENG EDP REF AMM 29-11-11 PARTS USED: INSTALLED #1 ENG EDP REF AMM TASK 29-11-11-400-801-001 FROM STEP COMPLETED STEP I OF AMM 29-11-11-400-801-001 FOR #1 EDP.   EXCESSIVE AMOUNT OF HYD FLUID LEAKING OUT OF THE HYD PAD 29-2910-9-0003,UP TO AND INCLUDING STEP H.  COMPLETION OF EDP LEAKS NOTED AND OPS CHECK PASSED. ASSOCIATED FILTER CHANGES. DRAIN FROM THE #1  ENGINE DRIVEN PUMP INSTALLED IAW AMM TASK 29-11-11-400-801-001. REMOVED AND REPLACED NR 1 ENG HYD PUMP IAW AMM 29-11-11-400-801-001.  OPS AND LEAK CHECKS PASSED.
